# SDR ASOA201001298

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-349 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED BETWEEN FS 319.00 AND FS 349.00.  CUT STRINGER 27 AT FS 325 AND REMOVED AFT CORRODED SECTION IAW REO 601R-53-21-1183 REV & SRM 53-00-03. CUT EDGES OF STR 27 AFT FS 325. COMPLIED WITH SRM 53-00-03.  PERFORMED EDDY CURRENT OF CUT EDGES IAW NDTM 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.  SPLICED IN NEW STRINGER FS 325 TO FS 364 IAW REO 601R-53-21-1183 REV. AND SRM 53-00-03.  PAINTED FASTENER HEADS IAW SRM 51-25-01. REO 601R-53-21-1183 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NRI CARD.   ALL RII'S HAVE BEEN ACCOMPLISHED IAW GMM 3-3 PROCEDURES, PRIOR TO THE ACFT BEING RETURNED  OT SERVICE.
